MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS HYBRID ABUTMENT BASE

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS HYBRID ABUTMENT BASE
Model Number PYHYB
Medical Device Problem Codes Fracture (1260); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report indicates three (3) malfunction event.A review of the event involved of the device(s) has a fractured hex.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS HYBRID ABUTMENT BASE
Common Device Name
HYBRID ABUTMENT BASE
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key22683433
Report Number1060818-2025-70223
Device Sequence Number8844308
Product Code NHA
UDI-Device Identifier00847236012120
UDI-Public00847236012120
Combination Product (Y/N)N
PMA/510(K) Number
K223697
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPYHYB
Device Catalogue NumberPYHYB
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown